# SDR HEEA075988

- Difficulty date: September 14, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- Aircraft time: 2,554 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Universal Joint
- Part number: 406310405101
- Part serial: RXFS4780
- Condition: Worn
- Location: Main Rotor
- Part time: 1,442 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN BEYOND LIMITS. SENT TO BELL HELICOPTER TEXTRON FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.  REFERENCE:  DMR#71908903.
